# SDR AALA2019100329005

- Difficulty date: October 1, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 46,432 hours, 32,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Not Reported
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT MEGAPHONE NEEDED SERVICING. MAINTENANCE REPLACED MEGAPHONE PER AMM 25-65-51.
